Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

White patches on lips, eyes, ears. Using flucort h cream. Will it work on old patches?

I have white patches and used to apply Flucort H cream. I noticed changes but since more patches were noticed elsewhere on my body and application of cream to all areas takes a long time daily I discontinued about 5 years back. Now I want to at least bring colour changes for few small patches on lips , around the eyes , ears. Will application of Flucort to the old patches bring any benefits now. Please advise. Does it require exposure to sun after application of flucort.
Asked On : Tue, 4 Sep 2012
Answers:  2 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .

No , application of Flucort will not bring color back in the patches .
You will first need to get a Wood' s lamp test done at the Dermatology clinic .

and once the pigmentation in the patch is assessed for , you can consider a the peptide and tacrolimus treatments which will need a prescription from your Dermatologist .

thanks and take care
Answered: Tue, 4 Sep 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Flucort is steriod and it is less effective in Vitilligo cases
Only 8 MOP regimen with clobetasol cream or ViTiLix cream..,
will effective and combination with UV therapy (PUVA therapy)
will give very good results...,
Tab Dicaris...150 mg weekly once..,
Answered: Tue, 4 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor